Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1958, Volume 22, Issue 2  


A new estimate of the function $\zeta(1+it)$
I. M. Vinogradov
161
Proof of the rigidity of piece-wise regular closed convex surfaces of non-negative curvature
B. Bojarski, I. N. Vekua
165
Exact solution of the problem of the motion of a vortex under the surface of a liquid
A. M. Ter-Krikorov
177
On sequences of linear aggregates formed from solutions of differential equations
A. F. Leont'ev
201
On uniqueness of functions of best approximation in the metric of the space $L_1$
S. Ya. Havinson
243
Mixed problems for a system of partial differential equations of first order
V. N. Maslennikova
271
Spectral analysis of operators of the form $Kf=\displaystyle\int_0^xf(t)k(x-t) dt$
L. A. Sakhnovich
299
An example of two Toeplitz matrices not boundedly contradictory and not boundedly coverable
A. L. Brudno
309
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021